Close
Close

Paracetamol (Calpol®) for Children 0-2 Years Old

Close

Paracetamol (Calpol®) for Children 2-6 Years Old

Close

Paracetamol (Calpol®) for Children 6-12 Years Old

Close

PanaCool

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Paracetamol Calpol Infant Drops

Paracetamol (Calpol®) for Children 0-2 Years Old

  • Infant Drops Suspension
  • 0-2 Years
  • Fast & effective relief for fever and pain

  • Paracetamol
Close
Paracetamol Calpol 2-6

Paracetamol (Calpol®) for Children 2-6 Years Old

  • Suspension
  • 2-6 Years
  • Fast & effective relief for fever and pain

  • Paracetamol
Close
Paracetamol Calpol 6-12

Paracetamol (Calpol®) for Children 6-12 Years Old

  • Suspension
  • 6-12 Years
  • Fast & effective relief for fever and pain

  • Paracetamol
Close
PanaCool Children's Cooling Patch

PanaCool Children's Cooling Patch

  • Children's Cooling Patch
  • 1-12 Years
  • For express cooling action

  • L-Methol, Tween 80, Sodium Polyacrylate, Glycerin, Tartaric Acid, Polyviny Alcohol, Sodium Polyacrylate Starch, Propylene Glycol, Methylparaben, Propylparaben, Polyvinylpyrrolidone, FD&C Blue No. 1, Purified Water
Colourfree Suspension 1-5

Children's Panadol

Children's Panadol Elixir 5-12 Years

For over 50 years, Children’s Panadol has given mums the confidence to get their kids back to being kids fast, through effective pain and fever relief. With Children’s Panadol liquid formulations, you can rest assured that nothing starts to work faster on fever 2-3, 5, *.

It’s Australia’s leading brand for children’s pain relief7, and the brand mums recommend & trust the most for their kids1.

Nothing is more effective2-5, †.

Compare similar products

Where to buy

Overview

What does it relieve?

  • Fever
  • Teething
  • Immunisation
  • Earache
  • Headache
  • Cold & Flu symptoms

What's the format?

Suspension

A suspension consisting of undissolved particles of one or more medicinal agents mixed with a liquid vehicle for oral administration.

What are its features?

Provides effective pain relief whilst also being suitable for your little ones. The active ingredient in Children’s Panadol is Paracetamol, which is suitable for 98% of the population6.

Other features:
Raspberry flavour | Measuring cup included in pack | Sugar free | Gentle to little stomachs | Contains paracetamol | Does not contain ibuprofen.

What are the ingredients?

Active ingredient: Paracetamol 24 mg/mL

Excipients: Maltitol solution, Sorbitol solution (70 per cent) (non-crystallising), Water – purified, Carbomer 934P, Sodium Nipasept, Sodium hydroxide, Malic acid, Sucralose, Xanthan gum, Acesulfame potassium, Edetate sodium, either Strawberry 539421 T or Orange 539420 T

Overview

  • What Does It Relieve?

    • Fever
    • Teething
    • Immunisation
    • Earache
    • Headache
    • Cold & Flu symptoms
  • What's The Format?

    Suspension

    A suspension consisting of undissolved particles of one or more medicinal agents mixed with a liquid vehicle for oral administration.

  • What Are Its Features?

    Provides effective pain relief whilst also being suitable for your little ones. The active ingredient in Children’s Panadol is Paracetamol, which is suitable for 98% of the population6.

    Other features:
    Raspberry flavour | Measuring cup included in pack | Sugar free | Gentle to little stomachs | Contains paracetamol | Does not contain ibuprofen.

  • What Are The Ingredients?

    Active ingredient: Paracetamol 24 mg/mL

    Excipients: Maltitol solution, Sorbitol solution (70 per cent) (non-crystallising), Water – purified, Carbomer 934P, Sodium Nipasept, Sodium hydroxide, , Malic acid, Sucralose, Xanthan gum, Acesulfame potassium, Edetate sodium, either Strawberry 539421 T or Orange 539420 T

How To Use

Shake bottle, measure the required amount into measuring cup.

Can be mixed with juice or water first.

Dosage

Match the child’s weight to the chart below. If the weight is not known then match the age of the child. If your child weighs less than 18 kg (or is under 5 years of age) or more than 41 kg, please consult your doctor about adjusting the dosage amount.

Warning

This dose may be repeated if necessary, every 4 hours.

Do not give more than 4 doses in one day or within any 24-hour period.

Do not exceed the recommended dose for your child.

Do not use for more than 48 hours at a time except on medical advice.

Further Information

The recommended dose for Children’s Panadol® in children under 12 years is 15 milligrams of paracetamol for every 1 kilogram body weight.

Follow the dosage instructions on the bottle, do not exceed the recommended dose unless directed by your doctor.

Enquiries

If you would like any further information regarding Children's Panadol products, please call our INFOLINE (Freecall) Australia on 1-800-028-533

References

1 Ipsos Brand & Ad Tracking, October 2014

2 Autret-leca E et al. Curr Med Res Opin 2007; 23(9)2205-2211

3 Walson PD et al. AJDC 1992;146626-623

4 Schachtel BP, Thoden MA. Clin Pharmacol Ther 1993;53593-601

5 Celebi S et al. Indian J Pediatr 2009;76:287-91

6 Clarke GD et al. lnt J Pharm Pract 2008;16:1–4 (GSK sponsored)

7 Nielsen MAT Volume Sales June 2015

* Refers only to non-prescription medicines and is based on the liquid paracetamol formulation given at a dosage of 15 mg/kg.

† Refers to only non-prescription medicines at the recommended Australian doses for paediatric paracetamol (15mg/kg) and ibuprofen (10mg/kg).

Related Products

Related Products

Related Products

Related Articles

Related Articles